# SDR 2003FA0001040

- Difficulty date: September 2, 2003
- Submitted: October 10, 2003
- Operation: General aviation
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Engine: Tmeca ARRIUS2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: L535A1101052
- Condition: Cracked
- Location: Tailboom
- Part time: 1,976 hours
- Component: Tailboom
- Component part number: 211105401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART CRACKED AT 90 DEGREES BEND RADIUS FROM APPROX 5 O`CLOCK POS.  TO THE 10 O`CLOCK POS.  BEFORE IT CRACKED TO THE OUTER SURFACE WHERE IT WAS NOTICED DURING A DAILY INSPECTION.  PROBABLE CAUSE MAY HAVE BEEN AN EARLIER GROUND BUMPING INCIDENT THAT CAUSED OTHER DAMAGE TO THE AIRCRAFT.  RECOMMENDATIONS TO PREVENT RECURRANCE WOULD BE TO CHOSEY INSPECTION.  THIS AREA AFTER ANY TAIL BUMPING INCIDENT.
